# SDR WVER0309201551507

- Difficulty date: March 9, 2015
- Submitted: March 9, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 29,380 hours, 20,006 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670100516
- Condition: Damaged
- Location: Zone 600
- Part time: 29,380 hours, 20,006 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND DURING REMOVAL OF SEALANT DURING INCORPORATION OF SB 670BA-57-015 AT RH RIB WS 48.95, JUST FWD OF REAR SPAR.
